Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 10

All articles in this issue are freely accessible.

Varieties with definable factor congruences
Pedro Sánchez Terraf and Diego J. Vaggione.
Trans. Amer. Math. Soc. 361 (2009), 5061-5088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515803
From fast to very fast diffusion in the nonlinear heat equation
Noureddine Igbida.
Trans. Amer. Math. Soc. 361 (2009), 5089-5109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515804
Locating the first nodal set in higher dimensions
Sunhi Choi, David Jerison and Inwon Kim.
Trans. Amer. Math. Soc. 361 (2009), 5111-5137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515805
Cheeger constants of surfaces and isoperimetric inequalities
Panos Papasoglu.
Trans. Amer. Math. Soc. 361 (2009), 5139-5162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515806
A characterization of compact perturbations of Toeplitz operators
Jingbo Xia.
Trans. Amer. Math. Soc. 361 (2009), 5163-5175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515807
Sheaves of nonlinear generalized functions and manifold-valued distributions
Michael Kunzinger, Roland Steinbauer and James A. Vickers.
Trans. Amer. Math. Soc. 361 (2009), 5177-5192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515808
Excited Young diagrams and equivariant Schubert calculus
Takeshi Ikeda and Hiroshi Naruse.
Trans. Amer. Math. Soc. 361 (2009), 5193-5221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515809
Reduced standard modules and cohomology
Edward T. Cline, Brian J. Parshall and Leonard L. Scott.
Trans. Amer. Math. Soc. 361 (2009), 5223-5261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515810
Virtual Yang-Baxter cocycle invariants
Jose Ceniceros and Sam Nelson.
Trans. Amer. Math. Soc. 361 (2009), 5263-5283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515811
Small gaps between primes or almost primes
D. A. Goldston, S. W. Graham, J. Pintz and C. Y. Yildirim.
Trans. Amer. Math. Soc. 361 (2009), 5285-5330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515812
A class of finite simple Bol loops of exponent 2
Gábor P. Nagy.
Trans. Amer. Math. Soc. 361 (2009), 5331-5343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515813
Additivity of spin$^{c}$-quantization under cutting
Shay Fuchs.
Trans. Amer. Math. Soc. 361 (2009), 5345-5376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515814
On the approximate normality of eigenfunctions of the Laplacian
Elizabeth Meckes.
Trans. Amer. Math. Soc. 361 (2009), 5377-5399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515815
Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments
Louis Jeanjean and Stefan Le Coz.
Trans. Amer. Math. Soc. 361 (2009), 5401-5416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515816
Analytic groups and pushing small sets apart
Jan van Mill.
Trans. Amer. Math. Soc. 361 (2009), 5417-5434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515817
Integrable modules for affine Lie superalgebras
Senapathi Eswara Rao and Vyacheslav Futorny.
Trans. Amer. Math. Soc. 361 (2009), 5435-5455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515818
The topology of symplectic circle bundles
Jonathan Bowden.
Trans. Amer. Math. Soc. 361 (2009), 5457-5468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515819
Twisting derived equivalences
Oren Ben-Bassat.
Trans. Amer. Math. Soc. 361 (2009), 5469-5504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515820
Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity
Daewoong Cheong.
Trans. Amer. Math. Soc. 361 (2009), 5505-5537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515821
A comparison principle for the complex Monge-Ampère operator in Cegrell’s classes and applications
Nguyen Van Khue and Pham Hoang Hiep.
Trans. Amer. Math. Soc. 361 (2009), 5539-5554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Sharp constants related to the triangle inequality in Lorentz spaces
Sorina Barza, Viktor Kolyada and Javier Soria.
Trans. Amer. Math. Soc. 361 (2009), 5555-5574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515823
Some local-global non-vanishing results for theta lifts from orthogonal groups
Shuichiro Takeda.
Trans. Amer. Math. Soc. 361 (2009), 5575-5599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515824
Lie models for the components of sections of a nilpotent fibration
Urtzi Buijs, Yves Félix and Aniceto Murillo.
Trans. Amer. Math. Soc. 361 (2009), 5601-5614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515825
Inequalities and Ehrhart $𝛿$-vectors
A. Stapledon.
Trans. Amer. Math. Soc. 361 (2009), 5615-5626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515826
Erratum for “Finite generation of symmetric ideals”
Matthias Aschenbrenner and Christopher J. Hillar.
Trans. Amer. Math. Soc. 361 (2009), 5627-5627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515827
American Mathematical Society